MAUDE Adverse Event Report: ZIMMER BIOMET, INC. COMP RVRS 25MM BSPLT HA+ADPTR; SHOULDER PROSTHESIS, REVERSE CONFIGURATION

ZIMMER BIOMET, INC. COMP RVRS 25MM BSPLT HA+ADPTR; SHOULDER PROSTHESIS, REVERSE CONFIGURATION
Catalog Number 010000589
Medical Device Problem Code Tear, Rip or Hole in Device Packaging (2385)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/14/2026
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that damage to the device packaging was discovered upon opening prior to use.There was no patient involvement.Attempts have been made and no further information has been provided.
 
Additional Manufacturer Narrative
(b)(4).The device has been received by zb; an investigation of the reported event is in progress.Once the investigation is completed, a supplemental medwatch 3500a will be submitted.

Brand Name
COMP RVRS 25MM BSPLT HA+ADPTR
Common Device Name
SHOULDER PROSTHESIS, REVERSE CONFIGURATION
Manufacturer (Section D)
ZIMMER BIOMET, INC.
56 e. bell drive
p.o. box 587
warsaw IN 46581
Manufacturer (Section G)
ZIMMER BIOMET, INC.
56 e. bell drive
p.o. box 587
warsaw IN 46581
Manufacturer Contact
jennifer rapsavage
56 e. bell dr.
warsaw, IN 46582
5745260384
MDR Report Key25044501
Report Number0001825034-2026-01150
Device Sequence Number9726198
Product Code PHX
UDI-Device Identifier00880304532465
UDI-Public(01)00880304532465(17)360210(10)67476571
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K193373
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 06/15/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number010000589
Device Lot Number67476571
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer04/16/2026
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/14/2026
Supplement Date Received by Manufacturer06/15/2026
Initial Report FDA Received Date04/30/2026
Supplement Report FDA Received Date06/15/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured02/10/2026
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown